# SDR A6WA202212228422

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 40,428 hours, 39,170 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10025
- Part serial: 3812
- Condition: Faulted
- Location: Te Flaps
- Part time: 34,540 hours, 30,910 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 42 DEG.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RH IB OB FLAP ACTUATOR DUE TO HIGH TORQUE.
